| Article ID: | iaor1989746 |
| Country: | India |
| Volume: | 10 |
| Issue: | 2 |
| Start Page Number: | 395 |
| End Page Number: | 400 |
| Publication Date: | May 1989 |
| Journal: | Journal of Information & Optimization Sciences |
| Authors: | Rueda Norma G. |
| Keywords: | programming: mathematical |
Most of the results in nonlinear programming involving convex functions hold for a more general class of functions, called invex functions. It is shown in this paper that several types of generalized convex functions are special cases of invex functions.